Tracking Control for Nonlinear Affine Systems

X.J. Li, K.L. Teo, W.Q. Liu

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)307-318
JournalIMA Journal of Mathematical Control and Information
Volume14
Issue number3
Publication statusPublished - 1997

Cite this

Li, X. J., Teo, K. L., & Liu, W. Q. (1997). Tracking Control for Nonlinear Affine Systems. IMA Journal of Mathematical Control and Information, 14(3), 307-318.
Li, X.J. ; Teo, K.L. ; Liu, W.Q. / Tracking Control for Nonlinear Affine Systems. In: IMA Journal of Mathematical Control and Information. 1997 ; Vol. 14, No. 3. pp. 307-318.
@article{ba3aac8d31f5420fbfa5f4e3d9ca3bc2,
title = "Tracking Control for Nonlinear Affine Systems",
author = "X.J. Li and K.L. Teo and W.Q. Liu",
year = "1997",
language = "English",
volume = "14",
pages = "307--318",
journal = "IMA Journal of Mathematical Control and Information",
issn = "0265-0754",
publisher = "Oxford University Press",
number = "3",

}

Li, XJ, Teo, KL & Liu, WQ 1997, 'Tracking Control for Nonlinear Affine Systems' IMA Journal of Mathematical Control and Information, vol. 14, no. 3, pp. 307-318.

Tracking Control for Nonlinear Affine Systems. / Li, X.J.; Teo, K.L.; Liu, W.Q.

In: IMA Journal of Mathematical Control and Information, Vol. 14, No. 3, 1997, p. 307-318.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Tracking Control for Nonlinear Affine Systems

AU - Li, X.J.

AU - Teo, K.L.

AU - Liu, W.Q.

PY - 1997

Y1 - 1997

M3 - Article

VL - 14

SP - 307

EP - 318

JO - IMA Journal of Mathematical Control and Information

JF - IMA Journal of Mathematical Control and Information

SN - 0265-0754

IS - 3

ER -